Title: Smoothing non equispaced heavy noisy data with wavelets
Authors: Antoniadis, A.
Gijbels, Irène ×
Poggi, J.-M. #
Issue Date: Oct-2009
Publisher: Statistica Sinica
Series Title: Statistica Sinica vol:19 issue:4 pages:1371-1387
ISSN: 1017-0405
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science